# SDR IPXA2016042602588

- Difficulty date: April 21, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 16,981 hours, 10,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A2557066900000
- Condition: Cracked
- Location: Frame 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, FWD CARGO AFT ACCESS PANEL UPPER FRAME CLIP CRACKED AT RBL 21 AND FRAME 38.2.  R & R IAW SRM 51-40-21.
